# SDR C2XA98IA261

- Difficulty date: July 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N11835
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 194
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: S5367240600861
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, FOUND RIGHT SIDE FRAME 36 FLOOR SUPPORT I-BEAM CORRODED.  MAINTENANCE REMOVED AND REPLACED THE I-BEAM IAW ATR-42 SRM 51-25-02.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  TT:  17,852.4 HOURS.  TC:  20,381.  (X)
